Operational calculations for functions defined on the entire straight line
Doklady Akademii Nauk, Tome 112 (1957) no. 2, pp. 191-194
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_112_2_a2,
author = {V. A. Ditkin},
title = {Operational calculations for functions defined on the entire straight line},
journal = {Doklady Akademii Nauk},
pages = {191--194},
year = {1957},
volume = {112},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_112_2_a2/}
}
V. A. Ditkin. Operational calculations for functions defined on the entire straight line. Doklady Akademii Nauk, Tome 112 (1957) no. 2, pp. 191-194. http://geodesic.mathdoc.fr/item/DAN_1957_112_2_a2/